| Model Number |
TCDS0301-XT |
| Medical Device Problem Code |
Incomplete Coaptation (2507)
| Health Effect - Clinical Code |
Tricuspid Valve Insufficiency/ Regurgitation (4453)
| Date of Event |
04/06/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported on (b)(6) 2026 that the patient presented with grade 5 functional tricuspid regurgitation (tr) and restricted septal leaflet for a triclip procedure.During the procedure, imaging was difficult.3 triclips were successfully implanted.Post deployment, second triclip had single leaflet device attachment(slda) from the septal leaflet.Additional clip was deployed to stabilize the slda clip.The tr was reduced to grade 2-3 post procedure.On (b)(6) 2026, third triclip also had slda from the posterior leaflet.Recurrent mr of grade 5+ was reported.There was no clinically significant delay reported.
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar complaints from the lot.Based on the information reviewed, a cause for the reported incomplete coaptation - single leaflet device attachment (slda) appears to be related to pre-existing patient anatomy.The reported recurrent tricuspid insufficiency/regurgitation (tr) appears to be cascading effect of the reported slda.Tr is a known possible complication associated with triclip procedures.The reported serious injury/ illness/ impairment was a result of case-specific circumstances.There is no indication of a product quality issue with respect to manufacture, design, or labeling.